# SDR 2020F00314

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: General aviation
- Aircraft: N50GJ
- Make and model: Lear 60LEAR
- Aircraft serial: 204
- Aircraft time: 5,108 hours, 3,951 cycles
- Engine: Pwa PW305A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 24540200
- Condition: Leaking
- Location: V Band
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 18,000 FT. THE LT & RT BLEED LIGHTS CAME ON WHICH INDICATE AN OVERHEAT IN THE TAIL CONE. THE CREW WENT THROUGH THEIR CHECKLIST AND LIGHTS WERE STILL ON.  THEY RETURNED TO DEPARTURE. MAINTENANCE INSPECTED THE BLEED AIR SYSTEM AND PERFORMED ENGINE RUNS WITH THE PRESSURIZATION SYSTEM ON. A SMALL BLEED AIR LEAK WAS FOUND AT THE SPLIT OF THE V BAND CLAMP THAT SECURES THE FLOW CONTROL VALVE TO THE BLEED AIR TUBES BLOWING DIRECTLY ON THE FIRE LOOP SENSOR ELEMENT. THEIR IS NO GASKET IN  THIS CLAMP, THE "V BAND WAS LOOSENED AND RE POSITIONED , RE ALIGNING THE FLOW CONTROL VALVE AND BLEED TUBE. RE TORQUED THE "V BAND" CLAMP AND COMPLETED ENGINE RUNS AND FUNCTIONAL CHECK OF THE PRESSURIZATION SYSTEM. ALL FUNCTIONS WERE NORMAL WITH NO LEAKS NOTED. THE AIRCRAFT CONTINUED ON THE SCHEDULED FLIGHT WITH NO BLEED LIGHTS ILLUMINATING.
